The Open UniversitySkip to content
 

A note on coincidence isometries of modules in Euclidean space

Huck, Christian (2009). A note on coincidence isometries of modules in Euclidean space. Zeitschrift für Kristallographie, 224(7) pp. 341–344.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1524/zkri.2009.1148
Google Scholar: Look up in Google Scholar

Abstract

It is shown that the coincidence isometries of certain modules in Euclidean n-space can be decomposed into a product of at most n coincidence reflections defined by non-zero module elements. This generalizes previous results obtained for lattices to situations that are relevant in quasicrystallography.

Item Type: Journal Article
Copyright Holders: 2009 Unknown
ISSN: 0044-2968
Project Funding Details:
Funded Project NameProject IDFunding Body
Combinatorics of Sequences and Tilings and its ApplicationsEP/D058465/1EPSRC
Keywords: grain boundaries; quasicrystals; coincidence isometry; module; reflection
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 23221
Depositing User: Uwe Grimm
Date Deposited: 22 Sep 2010 15:15
Last Modified: 24 Mar 2014 13:54
URI: http://oro.open.ac.uk/id/eprint/23221
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk